Celexa and busphar

Just wondering if anyone had side effects from Busphar and or celexa? I have been taking Busphar for about four months at 20 mg with no effects but upped to 30 and now I feel even more dizzy and drugged. Added celexa ( citrolepam) 2 days ago and now I am more anxious and getting tension headaches ( today was a very bad panic attack day). I would like to get off Busphar if celexa works but I can't if I am having more panic attacks. I feel like there are so many drugs in my system right now ( also taking blood pressure and cholesterol med new since January) that my brain and body are in shock. I want to get better but don't exactly know the best way to get there. I do have an appointment with my PCP for medication review because can't take this much longer.

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

1 Reply

oldestnewest
  • Hi noemikahle, it is better to have your PCP review your medication when you are on multiple drugs. I've never been on Celexa but was on Buspar and it did nothing for me. It is in it's own class of drugs, supposedly less addicting. But if you have been on Xanax first, it doesn't do a thing. Wish you well in getting this sorted out.

You may also like...